# SDR DXTA20082938

- Difficulty date: March 14, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N119QS
- Make and model: Beech 400A
- Aircraft serial: RK394
- Aircraft time: 1,915 hours, 1,765 cycles
- Engine: Pwa JT15D5
- System (JASC): 2740 · Stabilizer Control System
- Part: Sensor
- Condition: Failed
- Location: Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

HORIZONTAL STAB FAILED IN FLIGHT.  TROUBLESHOT IAW MM 30-12-00 FOUND LEFT STAB TEMP SENSOR TO HAVE SPLIT READINGS FROM P473 AT THE CONTROLLER, AT 238.3 OHMS AND ONE AT 203.2 OHMS. CLEANED TERMINAL STRIP 061. RECHECKED RESISTANCE FOUND GOOD AT 202 EACH. PERFORMED OPERATIONAL CHECK NO DISCREPANCIES NOTED AT THIS TIME.
